Accurate linear analytical solutions for biaxial symmetry problems of rectangular thin plates using an innovative series expansion method.

Saved in:
Bibliographic Details
Title: Accurate linear analytical solutions for biaxial symmetry problems of rectangular thin plates using an innovative series expansion method.
Authors: Zhang, Da-Guang1 (AUTHOR) zhangdaguang2012@gmail.com
Source: Mathematics & Mechanics of Solids. Feb2026, Vol. 31 Issue 2, p326-338. 13p.
Database: Mathematics Source
Full text is not displayed to guests.
Be the first to leave a comment!
You must be logged in first